# SDR GTIA2025011638680

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: D5725775320000
- Condition: Gouged
- Location: Zone 500
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGTIP, SHARKLET LUGS FRONT TO BACK #2 & #7 LUGS HAVE GOUGE RAF-01 3292702-01  REPAIRED LH WING SHARKLET LUGS, REF AIRBUS RDAF 81512142/003/2024#A CAT B REPAIR 80,400FC / 160,900 FH FROM A/C FIRST FLIGHT INTERVAL TBD METHOD OF INSPECTION TBD
